MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATINE KINASE; CPK, DIFFERENTIAL RATE KINETIC METHOD

ROCHE DIAGNOSTICS CREATINE KINASE; CPK, DIFFERENTIAL RATE KINETIC METHOD
Catalog Number 08057460190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial analyzer serial number is (b)(6).The second analyzer serial number (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatine kinase results for 3 patient samples on a cobas c 503 analytical unit.The customer repeated previous patient samples on a new reagent lot as they were having issues with qc recovering high.Sample 1 had an initial result of 79.0 u/l.The sample was repeated on another analyzer and the result was 67.5 u/l.On (b)(6) 2026, the sample was repeated on the initial analyzer with a new reagent lot and the result was 59.5 u/l.Sample 2 had an initial result of 62.0 u/l.The sample was repeated on another analyzer and the result was 48.0 u/l.On (b)(6) 2026, the sample was repeated on the initial analyzer with a new reagent lot and the result was 47.6 u/l.Sample 3 had an initial result of 15075.0 u/l.On (b)(6) 2026, the sample was repeated with a new reagent lot and the result was 9683 u/l.The repeat results from the new reagent lot were deemed correct.Clarification on whether the initial results were produced on (b)(6)2026 was not provided.
 
Additional Manufacturer Narrative
The calibration recovery data provided was within specification.The customer's qc recovery showed imprecision trending high.Based on the provided pre-analytical information, the customer's centrifugation time may be shorter than recommended and the speed may be faster than recommended.The field service engineer (fse) found that the pipette that customer has used to prepare controls was out of specification and caused the qc material to fail when performed.Once a new pipette was used to prepare fresh materials, the qc was successful.The investigation did not identify a product problem.The root cause of the event was found to be consistent with a handling problem at the customer site.

Brand Name
CREATINE KINASE
Common Device Name
CPK, DIFFERENTIAL RATE KINETIC METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24851932
Report Number1823260-2026-01372
Device Sequence Number8926667
Product Code JHS
UDI-Device Identifier07613336121122
UDI-Public07613336121122
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08057460190
Device Lot Number91855901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale